# SDR COMA9960604

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7333
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control
- Part number: 860D10018
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO CVG, THE FLAP FAIL WARNING MESSAGE APPEARED WHEN SELECTING 42 DEGREES.  REPLACED THE FLAP CONTROL HANDLE.
